On the conversion of binary algebras into semi-primal algebras
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 25 (1971) no. 2, pp. 249-267.
@article{ASNSP_1971_3_25_2_249_0,
     author = {Samuelson, D. James},
     title = {On the conversion of binary algebras into semi-primal algebras},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {249--267},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {2},
     year = {1971},
     mrnumber = {330014},
     zbl = {0221.08008},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1971_3_25_2_249_0/}
}
TY  - JOUR
AU  - Samuelson, D. James
TI  - On the conversion of binary algebras into semi-primal algebras
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1971
SP  - 249
EP  - 267
VL  - 25
IS  - 2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1971_3_25_2_249_0/
LA  - en
ID  - ASNSP_1971_3_25_2_249_0
ER  - 
%0 Journal Article
%A Samuelson, D. James
%T On the conversion of binary algebras into semi-primal algebras
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1971
%P 249-267
%V 25
%N 2
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1971_3_25_2_249_0/
%G en
%F ASNSP_1971_3_25_2_249_0
Samuelson, D. James. On the conversion of binary algebras into semi-primal algebras. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 25 (1971) no. 2, pp. 249-267. http://archive.numdam.org/item/ASNSP_1971_3_25_2_249_0/

[1] A.L. Foster, Generalized « Boolean » theory of universal algebras. Part I. Subdirect sums and normal representation theorem, Math. Z, 58 (1653), 306-336. | MR | Zbl

[2] A.L. Foster, Generalized « Boolean » theory of universal algebras Part II. Identities and subdirect sums of functionally complete algebras, Math. Z, 59 (1953), 191-199. | MR | Zbl

[3] A.L. Foster, An existence theorem for functionally complete universal algebras, Math. Z, 71 (1959), 69-82. | MR | Zbl

[4] A.L. Foster and A. Pixley, Semi-categorical algebras. Part I. Semi-primal algebras, Math. Z, 83 (1964), 147-169. | MR | Zbl

[5] H.G. Moore and Adil Yaqub, An existence theorem for semi-primal algebras, Ann. Scuola Norm. Sup. Pisa, 22 (1968), 559-570. | Numdam | MR | Zbl